Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 3, NWS Fort Worth, TX

January 30, 201433 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 30, 2014, 3:48 AM CST for 33 counties in Texas. It took effect at Jan 30, 2014, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2014, 3:48 AM CST (09:48 UTC)
In effect from
Jan 30, 2014, 9:00 AM CST
Expired
Jan 30, 2014, 6:00 PM CST
In force
9 hr
Issued by
NWS Fort Worth, TX
All 33 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 20 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2636 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WWUS74 KFWD 300948
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CST THU JAN 30 2014

...WIND ADVISORY IS IN EFFECT TODAY WEST OF A BONHAM TO CORSICANA
TO TEMPLE LINE...

.SYNOPSIS...SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE
POSSIBLE TODAY AS A STRONG LOW PRESSURE SYSTEM TRACKS ACROSS THE
PLAINS. 

TXZ091>094-100>105-115>121-129>134-141>146-156>159-301800-
/O.NEW.KFWD.WI.Y.0003.140130T1500Z-140131T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
348 AM CST THU JAN 30 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* LOCATION......WEST OF A BONHAM TO CORSICANA TO TEMPLE LINE.

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THE STRONG WINDS WILL OCCUR MID-MORNING THROUGH SUNSET. 

* IMPACTS...OUTSIDE OBJECTS THAT ARE NOT SECURED WILL EASILY BE
  MOVED OR TOSSED IN THESE STRONG WINDS. DRIVING HIGH PROFILE
  VEHICLES MAY BE DIFFICULT. BOATING ON OPEN LAKE WATERS MAY BE
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$


92
2 follow-up statements
675 
WWUS74 KFWD 301801
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 PM CST THU JAN 30 2014

...WIND ADVISORY IS IN EFFECT TODAY WEST OF A BONHAM TO CORSICANA
TO TEMPLE LINE...

.SYNOPSIS...SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE
POSSIBLE TODAY AS A STRONG LOW PRESSURE SYSTEM TRACKS ACROSS THE
PLAINS.

TXZ091>094-100>105-115>121-129>134-141>146-156>159-310000-
/O.CON.KFWD.WI.Y.0003.000000T0000Z-140131T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1201 PM CST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* LOCATION...WEST ...OF A BONHAM TO CORSICANA TO TEMPLE LINE.

* WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THE STRONG WINDS WILL OCCUR MID-MORNING THROUGH 
  SUNSET.

* IMPACTS...OUTSIDE OBJECTS THAT ARE NOT SECURED WILL EASILY BE 
  MOVED OR TOSSED IN THESE STRONG WINDS. DRIVING HIGH PROFILE 
  VEHICLES MAY BE DIFFICULT. BOATING ON OPEN LAKE WATERS MAY BE 
  HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
852 
WWUS74 KFWD 302349
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CST THU JAN 30 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

.WINDS HAVE WEAKEN WILL REMAIN IN THE 10 TO 20 MPH RANGE THIS
EVENING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM.

TXZ091>094-100>105-115>121-129>134-141>146-156>159-310100-
/O.EXP.KFWD.WI.Y.0003.000000T0000Z-140131T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
549 PM CST THU JAN 30 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 30, 3:48 AM CST, 0 minutes earlier.

Area forecast discussion, Jan 30, 3:48 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CST THU JAN 30 2014

.DISCUSSION...
THE LATEST WATER VAPOR SATELLITE DATA SHOWS A POSITIVELY TILTED UPPER
TROUGH WORKING ITS WAY EAST ACROSS THE APPALACHIANS WITH ANOTHER UPPER
TROUGH DEVELOPING ALONG THE WEST COAST. THIS WILL PLACE MUCH OF THE
SOUTHWESTERN AND SOUTH-CENTRAL CONUS BENEATH AN UPPER RIDGE
TODAY...AIDING IN THE GRADUAL WARM-UP OVER THE AREA. AT THE
SURFACE...NORTH TEXAS HAS BECOME SITUATED BETWEEN A HIGH PRESSURE
RIDGE OVER THE SOUTHEAST AND A DEEPENING SURFACE TROUGH IN LEE OF
THE ROCKIES. IN ADDITION...OUR NEXT COLD FRONT CAN BE SEEN FORMING
ACROSS THE NORTHERN AND CENTRAL PLAINS. THE RESULTING PRESSURE
GRADIENT HAS LED TO INCREASING SOUTHERLY WINDS OVER THE PAST 12
HOURS. WINDS WILL INCREASE FURTHER DURING THE MID TO LATE MORNING
HOURS AS STRONG LOW LEVEL FLOW MIXES TO THE SURFACE. WIND SPEEDS
WILL LIKELY BECOME SUSTAINED IN THE 20 TO 25 MPH RANGE LATE THIS
MORNING WITH HIGHER GUSTS. WE WILL GO AHEAD AND INCLUDE A WIND
ADVISORY IN THE MORNING PACKAGE FOR AREAS ALONG AND WEST OF A LINE
FROM BONHAM TO CORSICANA TO TEMPLE. WIND SPEEDS SHOULD BE A BIT
LOWER FARTHER TO THE SOUTH AND EAST OF THIS LINE...BUT CONDITIONS
WILL STILL BE BREEZY OUTSIDE OF THE ADVISORY AREA.

DEWPOINTS WILL BE ON THE RISE ACROSS THE CENTRAL AND EASTERN
PORTIONS OF NORTH TEXAS...BUT WILL BE SLOWER TO INCREASE OVER THE
WESTERN-MOST COUNTIES. DRY VEGETATION AND LOW RELATIVE HUMIDITIES WILL
CREATE HIGH FIRE DANGER...AND A RED FLAG WARNING WILL BE INCLUDED
OVER THE FAR WESTERN AND NORTHWESTERN COUNTIES. ELSEWHERE...FIRE WEATHER
CONDITIONS WILL BE ELEVATED BUT THE HIGHER RH VALUES WILL PRECLUDE
A RED FLAG WARNING ACROSS THE REST OF THE REGION. DECREASING WINDS
AROUND SUNSET WILL BRING AN END TO BOTH THE WIND ADVISORY AND RED
FLAG WARNING EARLY THIS EVENING.

THE SHORTWAVE TROUGH CURRENTLY AFFECTING THE WEST COAST WILL MOVE
QUICKLY EAST ACROSS THE ROCKIES AND DAMPEN OUT OVER THE CENTRAL
PART OF THE COUNTRY DURING THE NEXT 36 HOURS. A SECOND TROUGH IS
THEN PROGGED TO DEVELOP OVER THE WEST COAST...THEN DEEPEN OVER
THE SOUTHWESTERN STATES TOMORROW AND SATURDAY. THIS WILL SLOW THE
PROGRESSION OF THE PREVIOUSLY MENTIONED COLD FRONT...CAUSING IT TO
REMAIN NORTH OF THE RED RIVER THROUGH FRIDAY BEFORE SLOWLY
PUSHING THROUGH NORTH TEXAS ON SATURDAY. A FEW SHOWERS AND
POSSIBLY SOME DRIZZLE AND FOG WILL OCCUR ALONG AND AHEAD OF THE
BOUNDARY ON SATURDAY...AND WE WILL CONTINUE WITH LOW POPS ACROSS
THE EAST. BETTER CHANCES FOR PRECIPITATION WILL OCCUR LATE
SATURDAY NIGHT AND SUNDAY...AS THE UPPER TROUGH APPROACHES FROM
THE WEST...CREATING DECENT ISENTROPIC LIFT NORTH OF THE COLD FRONT.
MODELS HAVE TRENDED A BIT COLDER ON SUNDAY...AND WE WILL INCLUDE
THE MENTION OF RAIN MIXED WITH FREEZING RAIN AND SLEET OVER AREAS
NORTH AND WEST OF THE DALLAS-FORT WORTH METROPLEX. THIS IS WHERE
TEMPS WILL DROP BELOW FREEZING SUNDAY MORNING AND AND NOT RISE
MUCH ABOVE FREEZING SUNDAY AFTERNOON. TEMPERATURES RISING JUST
ABOVE FREEZING SHOULD HOPEFULLY KEEP ANY ACCUMULATIONS ON THE
LIGHT SIDE. AT THIS TIME...IT APPEARS THE REST OF NORTH TEXAS WILL
REMAIN ABOVE FREEZING BUT WE WILL NEED TO KEEP AN EYE ON MODEL
TRENDS OVER THE NEXT FEW DAYS.

THE UPPER TROUGH WILL EVENTUALLY DAMPEN OUT AS IT LIFTS NORTHEAST
INTO THE PLAINS...BRINGING AN END TO THE PRECIP SUNDAY NIGHT.
YET ANOTHER SYSTEM WILL THEN SWING SOUTHEAST FROM THE WEST COAST
INTO WEST TEXAS BY LATE MONDAY. THIS SYSTEM LOOKS A BIT STRONGER
THAN THE PREVIOUS TWO...AND BELIEVE THAT IT WILL GENERATE SHOWERS
WITH ISOLATED THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. PREVIOUS
MODEL RUNS INCLUDED THE POSSIBILITY OF SOME WRAP-AROUND MOISTURE
AND A CHANCE FOR SNOW TUESDAY NIGHT AND WEDNESDAY. RECENT
DATA...HOWEVER...SHOWS THE SYSTEM TO BE FASTER AND QUITE A BIT
WEAKER...WHICH HAS LED TO THE REMOVAL OF THE MENTION OF SNOW.

IT APPEARS THAT THIS ACTIVE WEATHER PATTERN WILL CONTINUE AS WE
MOVE BEYOND THE 7 DAY FORECAST...WITH ANOTHER SYSTEM ON TRACK TO
AFFECT THE AREA AROUND THE END OF NEXT WEEK. THIS SHOULD AT LEAST
BRING SOME BENEFICIAL MOISTURE TO THE REGION AS WE HEAD THROUGH
THE FIRST WEEK OF FEBRUARY...HOPEFULLY OFFSETTING THE LACK OF
PRECIPITATION RECEIVED THIS MONTH.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  47  71  56  60 /   0   5   5  10  10
WACO, TX              60  49  70  57  68 /   0  10  10  10  10
PARIS, TX             54  43  66  54  59 /   0  10  10  10  20
DENTON, TX            59  45  71  53  58 /   0   5   5  10  10
MCKINNEY, TX          57  47  70  55  59 /   0   5   5  10  10
DALLAS, TX            59  48  70  56  62 /   0   5   5  10  10
TERRELL, TX           56  48  69  57  63 /   0  10  10  10  20
CORSICANA, TX         58  49  70  58  67 /   0  10  10  10  10
TEMPLE, TX            61  49  70  58  70 /   0  10  10  10  10
MINERAL WELLS, TX     64  45  75  51  59 /   0   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR
TXZ091-100-101-115-116-129.

WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR TXZ091>094-100>105-115>121-129>134-141>146-156>159.

&&

92/30
Hazardous weather outlook, Jan 29, 3:25 PM CST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST WED JAN 29 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 PM CST WED JAN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

VERY HIGH FIRE WEATHER CONDITIONS WILL EXIST THURSDAY AFTERNOON
AND EARLY EVENING WEST OF A LINE FROM SAINT JO...TO WEATHERFORD...
TO COMANCHE. A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS.
ELEVATED FIRE WEATHER CONDITIONS WILL EXIST ELSEWHERE WITH CAUTION
ADVISED.

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON THROUGH
TUESDAY ACROSS ALL OF NORTH TEXAS. SEVERE WEATHER IS NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:49 AM CSTRed Flag WarningFWDEastland, Jack, Montague, Palo Pinto, Stephens, Young14 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.